# SDR VNAA9711004

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Part time: 47,234 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PREFLIGHT INSPECTION,THE CENTER EMERGENCY FLOOR PATHWAY LIGHTING WAS NOTED TO BE INOPERATIVE. MAINTENANCE INSPECTED AND REPLACED THE NUMBER TWO BATTERY PACK IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-51-01.OPERATION CHECK WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
